Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Fuzzy probabilities of biological continuous fuzzy events
Responsible organisation
2009 (English)In: International Journal of Computational Intelligence Studies, ISSN 1755-4977, Vol. 1, no 2, 191-204 p.Article in journal (Refereed) Published
Abstract [en]

In the first part of this study we explore continuous fuzzy numbers in the interval and the α-cut forms to detect their similar nature. The conversion from one form to the other is a question of using the appropriate apparatus, which we also provide. Since the fuzzy numbers can reproduce fuzzy events we then will make a trial of extending the concept of fuzzy probability, defined by R. Yager (1979) for discrete fuzzy events, on continuous fuzzy events. In order to fulfil the task we utilise conclusions made about fuzzy numbers to propose an initial conception of approximating the Gauss curve by a particularly designed function originated from the π-class functions. Due to the procedure of the approximation, characterised by an irrelevant cumulative error, we expand fuzzy probabilities of continuous fuzzy events in the form of continuous fuzzy sets.

Place, publisher, year, edition, pages
Inderscience Publishers , 2009. Vol. 1, no 2, 191-204 p.
Keyword [en]
fuzzy set, interval fuzzy number, α-cut fuzzy number, π-function, curve fitting, continuous fuzzy event, continuous fuzzy probability, computational intelligence
National Category
Mathematics
Identifiers
URN: urn:nbn:se:bth-7894DOI: 10.1504/IJCISTUDIES.2009.031346Local ID: oai:bth.se:forskinfo29E5468F0A0F1504C12576B7004E5E8EOAI: oai:DiVA.org:bth-7894DiVA: diva2:835565
Available from: 2012-09-18 Created: 2010-01-26 Last updated: 2016-09-20Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Rakus-Andersson, Elisabeth
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 8 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf